# SDR QXEA200602637

- Difficulty date: October 6, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 21,722 hours, 30,858 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2043, AFTER PUSHBACK AND ENGINE START BOTH HYDRAULIC SYSTEMS SHOWED BELOW MIN.  RETURNED TO GATE (AFTER MTX NOTED LEAK IN LEFT NACELLE).  MAINTENANCE REPLACED GEAR DOOR UP LINE.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
